# SDR HEEA079358

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,265 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Part serial: 8603027
- Condition: Inoperative
- Location: Afcs
- Part time: 4,140 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 YAW ACTUATOR NOT RESPONDING ON SYSTEM CHECK.
